Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Dualidad")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3690

  • Page / 148

Export

Selection :

  • and

Generalization and sharpening of some duality relations for a class of vector optimization problemsTAMMER, C; TAMMER, K.ZOR. Zeitschrift für Operations-Research. 1991, Vol 35, Num 3, pp 249-265, issn 0340-9422, 17 p.Article

Generalizing the duality theorem of graph embeddingsABU-SBEIH, M. Z.Discrete mathematics. 1989, Vol 78, Num 1-2, pp 11-23, issn 0012-365X, 13 p.Article

A class of completely integrable hyperbolic systemsCARBONARO, P.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 14, pp L667-L670, issn 0305-4470Article

Symmetric dual multiobjective fractional programmingWEIR, T.Journal of the Australian Mathematical Society. Series A, Pure mathematics. 1991, Vol 50, Num 1, pp 67-74, issn 0334-3316, 8 p.Article

A note on equational basesPRIESTLEY, H. A.Bulletin de la Société Royale des Sciences de Liège. 1995, Vol 64, Num 2, pp 113-118, issn 0037-9565Article

Simple unified proofs of four duality theoremsROWE, D. J; REPKA, J; CARVALHO, M. J et al.Journal of mathematical physics. 2011, Vol 52, Num 1, issn 0022-2488, 013507.1-013507.24Article

Cones of positive maps and their duality relationsSKOWRONEK, Lukasz; STØRMER, Erling; ZYCZKOWSKI, Karol et al.Journal of mathematical physics. 2009, Vol 50, Num 6, issn 0022-2488, 062106.1-062106.18Article

Duality in multistage stochastic programsHIGLE, J. L; SEN, S.Prague conference on information theory, statistical decision functions and random processesPrague symposium on asymptotic statistics. 1998, isbn 80-7015-636-8, 2Vol, vol 1, 233-236Conference Paper

On duality in learning and the selection of learning teamsAPSITIS, K; FREIVALDS, R; SMITH, C. H et al.Information and computation (Print). 1996, Vol 129, Num 1, pp 53-62, issn 0890-5401Article

Duality in coherent configurationsNEUMAIER, A.Combinatorica (Print). 1989, Vol 9, Num 1, pp 59-67, issn 0209-9683Article

Bogomoiny-Prasad-Sommerfeld state counting in local obstructed curves from quiver theory and Seiberg dualityCHUANG, Wu-Yen; GUANG PAN.Journal of mathematical physics. 2010, Vol 51, Num 5, issn 0022-2488, 052305.1-052305.22Article

On the excursions of Markov processes in classical dualityFITZSIMMONS, P. J.Probability theory and related fields. 1987, Vol 75, Num 2, pp 159-178, issn 0178-8051Article

Duality relations in the auxiliary field methodSILVESTRE-BRAC, Bernard; SEMAY, Claude.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 052107.1-052107.26Article

TWISTED K-THEORY AND POINCARÉ DUALITYTU, Jean-Louis.Transactions of the American Mathematical Society. 2009, Vol 361, Num 3, pp 1269-1278, issn 0002-9947, 10 p.Article

Intersection Homology with Field Coefficients: K-Witt Spaces and K-Witt BordismFRIEDMAN, Greg.Communications on pure and applied mathematics. 2009, Vol 62, Num 9, pp 1265-1292, issn 0010-3640, 28 p.Article

AN ALGEBRAIC EXTENSION OF THE MACMAHON MASTER THEOREMETINGOF, Pavel; PAK, Igor.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2279-2288, issn 0002-9939, 10 p.Article

6j symbols duality relationsFREIDEL, L; NOUI, K; ROCHE, Ph et al.Journal of mathematical physics. 2007, Vol 48, Num 11, issn 0022-2488, 113512.1-113512.25Article

Su(n) and sp(2n) WZW fusion rulesCUMMINS, C. J.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 2, pp 391-400, issn 0305-4470Article

Peripherical integrals and residual currentsDICKENSTEIN, A; SESSA, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 8, pp 929-933, issn 0764-4442Article

Reconstruction des tournois et dualité = Tournaments reconstructions and dualityYOUSSEF BOUDABBOUS; ABDERRAHIM BOUSSAIRI.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 4, pp 397-400, issn 0764-4442Article

Duality in constrained location problemsJUEL, H; LOVE, R. F.Operations research letters. 1987, Vol 6, Num 6, pp 281-284, issn 0167-6377Article

Polyhedral duality in Bell scenarios with two binary observablesFRITZ, Tobias.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 072202.1-072202.17Article

Duality theory for projective algebrasURQUHART, Alasdair.Lecture notes in computer science. 2006, pp 33-47, issn 0302-9743, isbn 3-540-33339-8, 1Vol, 15 p.Conference Paper

Threats of the quality of peer-reviewed radiology journals: identification of the problem and possible solutionsBERK, R. N.American journal of roentgenology (1976). 1988, Vol 150, Num 1, pp 19-21, issn 0361-803XArticle

Relative adjacencies in spatial pseudo-partitionsBERA, Roderic; CLARAMUNT, Christophe.Lecture notes in computer science. 2003, pp 204-220, issn 0302-9743, isbn 3-540-20148-3, 17 p.Conference Paper

  • Page / 148